# SDR UIEA2018120302768

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,998 hours, 16,799 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Egt Indication
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START, 3 ATTEMPTS EICAS MSG APU FAULT. APU START ON FIRST ATTEMPT FOUND PREVIOUS FAULTS EGT OVERHEAT AND START ABORTED NO OTHERS FAULTS. OPS CHECK GOOD.
